# SDR MASA2011070103129

- Difficulty date: June 30, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 18,672 hours, 14,926 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLOW LEFT INSIDE MAIN TIRE.  R2 TIRE & LEFT FLAP & C/W TIRE BURST INSP.
